MathSciNet Relay Station
MathSciNet bibliographic data
MR402268 35J30 (35K25 30A92)
Landis, E. M.; Oleĭnik, O. A. Generalized analyticity and certain properties, of solutions of elliptic and parabolic equations, that are connected with it. (Russian) Collection of articles dedicated to the memory of Ivan Georgievič Petrovskiĭ(1901–1973), I. Uspehi Mat. Nauk 29 (1974), no. 2 (176), 190–206.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement